# SDR CALA0800326

- Difficulty date: April 7, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,570 hours, 15,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69414372
- Condition: Cracked
- Location: Bs 663 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER CLIP CRACKED AT STA 663 AND S10R.  REPLACED STRINGER TIE CLIP AT STA 663R AND STR 10R IAW SRM 51-10-2 (B737-500) AND SRM 51-40-02 (B737-500).
